# SDR COMA9910138

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunctioned
- Location: Lt Te Flap
- Part time: 373 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT.  REPLACED THE LEFT HAND OUTBOARD FLAP ACTUATOR.
